U.S. doctors online nowAsk doctors free
United Arab Emirates
A 29-year-old male asked:

Hi, am 30 year old. my high blood pressure. i am taking norvasc (amlodipine) 5mg fr , but stil bp various between 140/90 is there any side effects. of norvasc (amlodipine)?

3 doctor answers7 doctors weighed in
Dr. Liawaty Ho
Hematology and Oncology 24 years experience
Go to see your doc: Your BP is not well controlled with the Norvasc (amlodipine) at the dose you are now taking. Follow upnwith your doc and your doc can adjust the dose accordingly. Norvasc (amlodipine) can cause swelling, fatigue, dizziness etc. The most important thing is actually to find out why at your young age you have high blood pressure. Your doctor need to do some evaluation to rule out certain things that can explain your problem.
Dr. Xin-Nong Li
40 years experience
See below : Common side effect of Norvasc (amlodipine) is mild swelling of feet and legs. If the blood pressure is still not undercounted, you can consult your doctor either increasing dosage or chang to other medication.
Dr. Jack Rubin
Nephrology and Dialysis 49 years experience
Norvasc (amlodipine) and BP : Your blood pressure is marginally controlled on 5 mg of norvasc (amlodipine). A 29, you may need to be on 10 mg to get your blood pressure in the 130 range. As a young male with hypertension, some consideration needs to be given to secondary (s) causes of hypertension, such as a conn's syndrome making you hypertensive. See a doctor to make sure you do not have one of those causes of s, which can be treated.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.